# SDR SIMA1904

- Difficulty date: July 8, 2000
- Submitted: September 19, 2000
- Operation: Air carrier
- Aircraft: N396AE
- Make and model: Saab 340B
- Aircraft serial: 340B396
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Part serial: A4113
- Condition: Inoperative
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, D

## Discrepancy

DFW - FLT 3372 - CARGO SMOKE LIGHT ILLUMINATED, FIRE BOTTLES DISCHARGED.  AIRCRAFT RETURNED TO GATE.  MAINTENANCE REPLACCED FIRE BOTTLES AND REMOVED AND REPLACED FORWARD AND AFT SMOKE DETECTORS IAW SAAB MM 26-13-15.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
